# SDR USAA2011072800008

- Difficulty date: July 28, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 48,446 hours, 6,887 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Acm
- Part number: 983A000003
- Part serial: 0983A00ES000291
- Condition: Seized
- Location: Nr 1
- Part time: 48,663 hours, 6,946 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 732, A/C PACK 1 OVERHEAT, STRONG ODOR ON SHORT FINAL.  RESET AND REOCCURED AFTER LANDING.  MAINTENANCE REMOVED AND REPLACED LEFT AIR CYCLE MACHINE REF AMM 21-52-21-400-801. OPERATIONAL AND LEAK CHECKS ARE SATISFACTORY.
